Nicotine is poisonous and, though uncommon, overdose is possible. An overdose occurs when the person uses too much of a drug and has a toxic reaction that results in serious, harmful symptoms or death. Nicotine poisoning usually occurs in young children who accidentally chew on nicotine gum or patches used to quit smoking or swallow e-cigarette liquid. Symptoms include difficulty breathing, vomiting, fainting, headache, weakness, and increased or decreased heart rate. Anyone concerned that a child or adult might be experiencing a nicotine overdose should seek immediate medical help.
Additional guidance: suggest how organisms are adpated to the conditions in which they live Examination questions will use examples that are unfamiliar to candidates observe the adaptations, eg body chape, of a range of organisms from different habitats develop an understanding of the ways in which adaptations enable organisms to survive suggest the factors for which organisms are competing in a given habitat Factors are limited to light, water, space and nutrients in plants; food, mates and territory in animals. evaluate data concerned with the effect of environmental changes on the distribution and behaviour of living organisms.
Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.